# SDR UPS09854294

- Difficulty date: December 26, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,117 hours, 52,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1450 L34r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV REFERENCE UPS NRC 105041-EFN NR715RA1018 DOES NOT MATCH THE REPAIR CURRENTLY INSTALLED ON THE ACFT (715-F1-43).  REPAIR LOCATED AT L34R STA 1458-1489).  REPAIRED IAW UPS EO DC8-5330-31779A.
